# SDR SWAA2016101708856

- Difficulty date: September 28, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT NOSE SKIN FASTENER HOLE CRACKED AT ACTUATOR FITTING SS 451.97.   REPAIRED THE SKIN IAW SRM.
